# SDR UALA2013020700747

- Difficulty date: February 6, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 51,111 hours, 13,744 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A UNABLE TO ARM DOOR 2R.  ADJUSTED PANEL FWD OF R2 DOOR CAUSING DOOR ARMING BUTTON TO STICK.
